# SDR AALA20050117

- Difficulty date: February 15, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT 9D AND 18D INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT 9D AND 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
